# SDR USAA051448

- Difficulty date: December 1, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 17,311 hours, 17,311 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420000
- Condition: Corroded
- Location: Y-1932 Between F
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE CORRODED Y-1932 BETWEEN FRAME 69-70.  DEFECRIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11; CORR TASK, JA-260-53500 DEFECT SIZE: 2" X 10".
